# SDR JJBA20170812012

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 28,352 hours, 17,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 18 INOPERATIVE.  R & R THE SIGN ASSY.
